Roberto DE LUCA | Publications
Roberto DE LUCA Publications
1996 | |
Articolo in rivista | |
Josephson equations for the simplest superconducting multilayer system PHYSICA. C, SUPERCONDUCTIVITY. Vol. 259. Pag.349-355 ISSN:0921-4534. | |
Carapella, Giovanni; G., Costabile; DE LUCA, Roberto; Pace, Sandro; A., Polcari; C., Soriano | |
Digital Object Identifier (DOI): 10.1016/0921-4534(96)00115-3 Codice identificativo ISI: WOS:A1996UE66200018 Codice identificativo SCOPUS: 2-s2.0-0030110060 | |
Show it in Product Database (IRIS) |
46004Irreversible magnetic response of an elementary three-dimensional model for granular superconductors
1996 | |
Articolo in rivista | |
Irreversible magnetic response of an elementary three-dimensional model for granular superconductors CZECHOSLOVAK JOURNAL OF PHYSICS. Vol. 46. Pag.627-628 ISSN:0011-4626. | |
DE LUCA, Roberto | |
Digital Object Identifier (DOI): 10.1007/BF02583621 Codice identificativo ISI: WOS:A1996VL43900037 Codice identificativo SCOPUS: 2-s2.0-77958129994 | |
Show it in Product Database (IRIS) |
1996 | |
Articolo in rivista | |
Temperature dependence of the low-field magnetization of granular superconductors PHYSICAL REVIEW. B, CONDENSED MATTER. Vol. 54. Pag.4232-4238 ISSN:0163-1829. | |
M., Ambrico; DE LUCA, Roberto; Pace, Sandro; Polichetti, Massimiliano | |
Versione online | |
Digital Object Identifier (DOI): 10.1103/PhysRevB.54.4232 Codice identificativo ISI: WOS:A1996VD67700082 Codice identificativo SCOPUS: 2-s2.0-0012751891 | |
Show it in Product Database (IRIS) |